×

zbMATH — the first resource for mathematics

Graph equations for line graphs and total graphs. (English) Zbl 0315.05126

MSC:
05C99 Graph theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Behzad, M.; Chartrand, G.; Nordhaus, E.A., Triangles in line-graphs and total graphs, Indian J. math., 10, 109-120, (1968) · Zbl 0177.52501
[2] Beineke, L.W., Derived graphs and digraphs, (), 17-23 · Zbl 0179.29204
[3] Cvetković, D., Spectrum of the total graph of a graph, Publ. inst. math., 16, 30, 49-52, (1973), (Beograd) · Zbl 0274.05118
[4] Harary, F., Graph theory, (1969), Addison-Wesley Reading, Mass · Zbl 0797.05064
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.